# SDR ASAA2016062217126

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,687 hours, 3,431 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO FMC DATA ON CAPT'S DISPLAY MAP AND NO FMC DATA ON BOTH CDU'S WITH VTK FLAG ON CAPT'S NAV DISPLAY.  RAN CHECK LIST FOR FMC FAIL.  NORMAL OPS RESTORED.  ACFT GROUNDED.  FFR LT FMC SHOWS, PGM FAULT, I, LAST FLT.  FFR RT FMC SHOWS, FMC-LT PRES POS LAT RATE, I, FAULT.  NO HISTORY.  INTERMITTENT FAULT.  OPS CHECK LT AND RT FMC GOOD, REF AMM 34-61-00.
